# SDR DALA2017090706702

- Difficulty date: September 7, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1063
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEFT FITTING BS 1063, LBL 17, Z=20. IN THE AFT CABIN PRESSURE BULKHEAD EMERGENCY EXIT DOOR FRAME.   A NEW FITTING WAS INSTALLED IAW SRM 51-41-05, 51-41-02, AND 51-40-08.
